# SDR 2A6D20240509002

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bonding Plate
- Part number: 350A65170700
- Condition: Corroded
- Location: Fuselage
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IS ON THE TAIL BOOM VHF ANTENNA BASE PLATE (P/N: 350A65-1707.00) IN THE FORM OF CORROSION. THE BASE PLATE IS EXCESSIVELY CORRODED AND DEPTH OF THE DAMAGE IS ALL THE WAY THROUGH THICKNESS WHICH RESULTS IN REPLACEMENT OF ANTENNA BASE PLATE.
